# SDR ASAA2020100633289

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 12,506 hours, 4,101 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR HARD TO CLOSE.  GROUNDED-YES.  LUBRICATED STRIKER.  OPERATED DOOR SEVERAL TIMES, OPERATIONS CHECK OK.
